# SDR IPXA11569808

- Difficulty date: September 23, 2011
- Submitted: October 21, 2011
- Operation: Air carrier
- Aircraft: N433UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25464
- Aircraft time: 19,903 hours, 13,939 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 143N87502
- Condition: Dented
- Location: Bs 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-CK, MAIN DECK CARGO DOOR LOWER SILL STA 600 HAS DENT.  REPAIRED MAIN CARGO DOOR LOWER SILL STA 600 IAW EA 111331IR AND EO B757-5310-44729-A.
